# SDR RAIA201901150002

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 40,858 hours, 24,965 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166249
- Part serial: 200401032
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BLEED 1 LOW TEMP IN ICING CONDITONS. THRUST SETTING AT 88 PERCENT. MESSAGE WENT AWAY OUT IF ICING. R/R NR 1 LOW TEMP THERMOSTAT. OPS CHECK GOOD.
